# SDR J7SA2019060714001

- Difficulty date: May 14, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N529FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- Aircraft time: 12,652 hours, 7,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

AMBER AIR COND TEMP HIGH PACK FAIL - PACK TEMP HIGH TRIM AIR FAIL - AMBER CAS ILLUMINATED INTENSE HEAT AND BURN SMELL IN COCKPIT. REMOVED AND REPLACED ACM, REF CL300 AMM 21-52-13.  OPS AND LEAK CHECKS GOOD.  ALL OPERATIONS AND INDICATIONS NORMAL.
